# SDR A6WA201040693

- Difficulty date: September 9, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 23,771 hours, 21,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT DOOR HANDRAIL CLEATS UNDER FLOOR PANEL 213 CLF HAVE CORROSION.  R & R AFT UNSERVICEABLE CLEAT AND IAW SRM 51-42-06 & REPAIRED FWD SERVICEABLE CLEAT IAW SRM 53-00-00.
